# SDR VJ9800029

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Elongated
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOARD LOWER MAIN BOLT HOLE ELONGATED ON LEFT HAND MAIN LANDING GEAR, FOUND DURING COMPLIANCE INSPECTION OF AD 96-01-05 PER EO 12-5740-29-B1049 INSPECTION REQUIREMENT.  REWORKED OUTBOARD LOWER MAIN LANDING GEAR FITTING IAW EO 12-5740-29-C1397 AND AERCORP EO 98-799.
